# SDR CALA2017061201797

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 28,942 hours, 15,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5323058520007
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD HAS CORROSION IN SEVERAL AREAS.  REMOVED & REPLACED THE THRESHOLD WEB IAW SRM 51-72-11 -911-001, PARA 2, & 3
